Sign in to follow this  
Followers 0

Latuda question

5 posts in this topic

Posted

I was put on Latuda about 2 months ago starting at 20mg as I was coming off 80mg of Geodon.  Then I increased to 40mg of Latuda, I was unable to see my pdoc for 2 monthsdue to her being gone then having a family emergency on the day of  my original appointment.  So I finally saw her today this is 2 months since I had seen her last.  I tell her what issues I had been having, bad anxiety, and bad depression to the point I sleep half the day by taking naps and I am just unable to do anything.  I feel useless.  Som she put me on Buspar and upped my Latuda to 60mg.  My question is will the increase in the Latuda do anything for my depression?   I missed the family trip to Disney because of my anxiety and depression and I need it to go away.  If anyone has any ideas or help it would be much appreciated.

 

Thanks

Share this post


Link to post
Share on other sites

Posted

I was on geodon for about four months after coming off of Abilify Hell and it wasn't working out.  I was aggressive, hypomanic, and irritable at night after the crummy half-life started winding down.  Anyway, we added Latuda 40mg to the geodon thinking that latuda would tamp down the activating properties of the geodon.  All that really happened was that I began to get soul-crushingly depressed every evening at dusk.  So, short story long, I am now going through withdrawals from Geodon (energy, insomnia, etc.) but I am going to stick it out with just Latuda 80mg and my faithful life-partner, Lamotrigine 400mg.  Recently we incorporated Zoloft 100mg into the cocktail and so far the Zoloft has eliminated the depression.  

 

In summary, I am now trying to deal with just Latuda, Lamictal, and Zoloft and I am expecting that together the hypomanic irritability, the aggression, and the depression will be taken care of. 

Share this post


Link to post
Share on other sites

Posted

It interesting, I was on Abilify for years, then Geodon now on Latuda recently upped to 60mg. You can see my other meds in my sig. I am hoping the Latuda does something for this horrible depression, it sucks.

Share this post


Link to post
Share on other sites

Posted

I know the feeling, it's rough.  It wasn't until I added Zoloft that I was pulled out of it; so, maybe an AD is the answer.  Of course, now I'm contending with some minor rebound depression from the Geodon withdrawal as well as torturous insomnia (immediate cessation from 240mg...  awful).  

 

It's eerie that we seem to have followed a pretty similar med trajectory.  

 

Best of luck finding a resolution.

Share this post


Link to post
Share on other sites

Posted

Thanks for your response. I was actually on Zoloft up to 100mg, and it didnt help. Shows how everyone is different. My pdoc seems reluctant to try another antidepresant unfortunately, I may ask my dad who is a pharmacist about possible viable options.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0